# SDR SWAA012828

- Difficulty date: October 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 31,813 hours, 31,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Part number: 1061803
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT FIRE WARNING LIGHT CAME ON FOR 2 SECONDS AT FLIGHT LEVEL 310 AND WENT OUT, NO OTHER INDICATIONS NOTED.                              INSPECTED CARGO COMP & ENGINE FOR DEFECTS, NONE NOTED. FIRE TEST OF CARGO COMP & ENGINES NORMAL.
